# SDR DL733020061

- Difficulty date: January 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 47,042 hours, 32,624 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 654685014
- Part serial: 1203
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT SUPPORT FITTING WAS FOUND WITH OVERSIZED MOUNT HOLES.  REPAIR PER ER/A 410878-14AD.
